# SDR MZZA98255

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON RIGHT WING T/E INBOARD MID FLAP REAR SPAR LOWER CHORD AFT FLANGE AT WBL 87.  THE CORRODED MID FLAP REAR SPAR LOWER CHORD AFT FLANGE 1.375 INCH BY 6.625 INCH WAS TRIMMED OUT AND REPAIRED PER CMI EC/RA NR 5750-03061 DATED OCT 28, 1998.  (M)
